# SDR DALA2024082308405

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0516136) CORROSION AROUND FLOOR TIE DOWN AT STA 947 LBL 26 WL 208. REMOVED AND REPAIRED CORROSION (DAMAGE) AROUND FLOOR TIE DOWN AT STA 947 LBL 26 WL 208, WITH REMOVAL AND REPLACING INTERCOSTAL FROM STA 947 TO 967, LBL 26 WL 208 IAW B737-900 SRM 51-40-02-0G + DWG 147A5650.
